# SDR SWAA2025080697928

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 10,119 hours, 5,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT WILL NOT TEST GREEN AND MISSING SEAL.   R & R FLASHLIGHT ASSY AND BATTERY. OPS CHECK GOOD. WORK DONE IAW AMM 25-64-00.
